# SDR AALA201710099045

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WIRE EWIS CLEANING AND INSPECTION, FOUND EMERGENCY LIGHTING SYSTEM WIRES W101-01942-24 AND W101-22693-20 EXTERNAL INSULATION BROKEN AND WIRES EXPOSED AT FORWARD MAIN CABIN LEFT FUSELAGE AT STRINGER 3 AND FRAME 19.  REPAIRED THE WIRES, PERFORMED SATISFACTORY OPS CHECK OF EMERGENCY EXIT LIGHTS IAW SWPM 20-41-20 AND AMM 33-50-00.
